| Model Number |
391239 |
| Medical Device Problem Code |
Material Deformation (2976)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/20/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Combination product: yes.
Event or Problem Description
An orsiro drug-eluting stent system was selected for treatment of a moderately calcified lesion (100 percent stenosis degree) in the moderately tortuous lad.During delivery the device got caught and could not reach the lesion.After removal, it was noticed that the stent was deformed.Another stent was used to complete the intervention.
Additional Manufacturer Narrative
Combination product: yes.The returned product was subjected to a detailed technical analysis and the corresponding product release documentation was reviewed to establish whether a deviation from the manufacturing process could be the cause for this event.The technical investigation revealed that the stent is severely deformed at its distal end, i.E.Several struts are bent.Microscopic analysis showed stent imprints on the exposed balloon surface, indicating that the bent struts were initially crimped on the balloon.Outside of the deformed zone the crimped diameter of the stent complies with the specification.Review of the product release documentation for the product detailed above verified that the instrument was manufactured according to specifications and fulfilled all the requirements of in-process and final inspection.During final inspection, every stent system undergoes visual inspection to ensure correct stent embedding and homogeneous crimping of the stent.Further, the stent outer diameter is verified to 100 percent.Based on the conducted investigations of the device being subject to this complaint, no material or manufacturing related root cause was determined.